A robust regression based on weighted LSSVM and penalized tr…

Established


14
Citations
34
Refs
2016
Year
Search Works
Work Details
  • DOI 10.1016/j.chaos.2015.12.012
  • OpenAlex ID W2238263256
  • Type Article
  • Language EN
  • Published 08 Jan 2016
  • Volume 89
  • Pages 328–334
  • Source Chaos Solitons & Fractals
  • Publisher Elsevier BV
  • FWCI 1.35
  • Countries 1
  • Institutions 1
  • Added 24 Jun 2016
  • Updated 16 Oct 2026
MENU
0

A robust regression based on weighted LSSVM and penalized trimmed squares

Article 2016 EN

14

Citations

34

References

5

Authors

1.35

FWCI

Citations by Year
Last 8 years
Topics
Keywords
Authors & Affiliations
5 authors
#AuthorInstitutionsORCID
1 Jianyong Liu PLA Army Engineering Universit… (CN)
2 Yong Wang Corresponding PLA Army Engineering Universit… (CN)
3 Fu Cheng-qun PLA Army Engineering Universit… (CN) —
4 Jie Jassic Guo PLA Army Engineering Universit… (CN)
5 Qin Yu PLA Army Engineering Universit… (CN)

Data: OpenAlex